Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 69093, 11 pages
Research Article

Generalized Persistency of Excitation

Department of Mathematics and Statistics, Arizona State University, Tempe 85287-1804, AZ, USA

Received 8 May 2007; Revised 15 September 2007; Accepted 10 October 2007

Academic Editor: Irena Lasiecka

Copyright © 2007 Sergey Nikitin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey Nikitin, “Generalized Persistency of Excitation,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 69093, 11 pages, 2007. doi:10.1155/2007/69093